Academic Journals Database
Disseminating quality controlled scientific knowledge

Journal of Inequalities and Special Functions

ISSN: 2217--4303
Publisher: Ilirias Corporation


ADD TO MY LIST
 
CERTAIN FRACTIONAL q-INTEGRAL FORMULAS FOR THE GENERALIZED BASIC HYPERGEOMETRIC FUNCTIONS OF TWO VARIABLES

Author(s): R.K. YADAV, S.L. KALLA¤, S.D. PUROHIT, V.K. VYAS
Volume: 1
Issue: 1
Year: 2010
A NONLINEAR INEQUALITY AND EVOLUTION PROBLEMS

Author(s): A.G. RAMM
Volume: 1
Issue: 1
Year: 2010
DUAL INTEGRAL EQUATIONS INVOLVING LEGENDRE FUNCTIONS IN DISTRIBUTION SPACES

Author(s): P. K. BANERJI, DESHNA LOONKER
Volume: 1
Issue: 1
Year: 2010
FUNCTIONAL INEQUALITIES FOR INCOMPLETE BETA AND GAMMA FUNCTIONS

Author(s): WAAD T. SULAIMAN
Volume: 1
Issue: 1
Year: 2010
Save time & money - Smart Internet Solutions      Why do you need a reservation system?